Severe skin rash in case of readministration of telaprevir in a patient who previously experienced a non severe rash

Authors

  • Nicolas Dupin M.D.,

    1. Service de Dermatologie Hôpital Cochin APHP Université Paris Descartes Paris, France
    Search for more papers by this author
  • Vincent Mallet M.D., Ph.D.,

    1. Institut Cochin Université Paris Descartes (Unité Mixte de Recherche S1016) Institut National de la Santé et de la Recherche Medicale U.1016 Assistance Publique-Hôpitaux de Paris Groupe Hospitalier Cochin Broca Hôtel Dieu Paris, France
    Search for more papers by this author
  • Agnès Carlotti M.D.,

    1. Service d'Anatomo-pathologie Hôpital Cochin APHP Université Paris Descartes Paris, France
    Search for more papers by this author
  • Anaïs Vallet-Pichard M.D.,

    1. Institut Cochin Université Paris Descartes (Unité Mixte de Recherche S1016) Institut National de la Santé et de la Recherche Medicale U.1016 Assistance Publique-Hôpitaux de Paris Groupe Hospitalier Cochin Broca Hôtel Dieu Paris, France
    Search for more papers by this author
  • Stanislas Pol M.D., Ph.D.

    1. Institut Cochin Université Paris Descartes (Unité Mixte de Recherche S1016) Institut National de la Santé et de la Recherche Medicale U.1016 Assistance Publique-Hôpitaux de Paris Groupe Hospitalier Cochin Broca Hôtel Dieu Paris, France
    Search for more papers by this author

  • Potential conflict of interest: Dr. Dupin consults for and is on the speakers' bureau of Janssen and Boehringer Ingelheim. Dr. Mallet consults for, is on the speakers' bureau of and received grants from Janssen and Merck.

No abstract is available for this article.

Ancillary